Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 312, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2011, 4:03 AM CDT for Benton County, Camden County, Hickory County, Missouri. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 4:03 AM CDT (09:03 UTC)
- Expired
- Jun 18, 2011, 4:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, MO, Camden County, MO, Hickory County, MO
The radar
The Springfield radar (KSGF), 103 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:10 AM CDT | TSTM WND GST 65 | 5 N Climax Springs, MO | TREE LIMBS DOWN. |
| Jun 18, 4:10 AM CDT | NON-TSTM WND GST 65 | 5 N Climax Springs, MO | TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:44 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3544 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
566
WUUS53 KSGF 180903
SVRSGF
MOC015-029-085-180945-
/O.NEW.KSGF.SV.W.0312.110618T0903Z-110618T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 AM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CAMDEN COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 445 AM CDT.
* AT 357 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM KNOBBY TO
PRESTON...MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE BARNUMTON...BRANCH...CAMDENTON...CLIMAX
SPRINGS...CROSS TIMBERS...DECATURVILLE...EDWARDS...FRISTOE...GREEN
BAY TERRACE...HERMITAGE...HURRICANE DECK...KNOBBY...LINN CREEK...
MACKS CREEK...OLD LINN CREEK...OSAGE BEACH...PRESTON...PURVIS AND
ROACH.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3816 9260 3814 9260 3790 9260 3791 9336
3803 9329 3820 9326
TIME...MOT...LOC 0903Z 274DEG 30KT 3811 9305 3793 9310
WIND...HAIL 60MPH 1.00IN
$$
SCHAUMANN2 follow-up statements
145 WWUS53 KSGF 180919 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 419 AM CDT SAT JUN 18 2011 MOC015-085-180928- /O.CAN.KSGF.SV.W.0312.000000T0000Z-110618T0945Z/ BENTON MO-HICKORY MO- 419 AM CDT SAT JUN 18 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HICKORY AND SOUTHEASTERN BENTON COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORMS HAVE SHIFTED EAST OF THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT SATURDAY MORNING FOR SOUTHERN MISSOURI. && LAT...LON 3816 9261 3790 9260 3791 9307 3819 9306 TIME...MOT...LOC 0918Z 274DEG 30KT 3810 9289 3791 9286 $$ MOC029-180945- /O.CON.KSGF.SV.W.0312.000000T0000Z-110618T0945Z/ CAMDEN MO- 419 AM CDT SAT JUN 18 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR CENTRAL CAMDEN COUNTY... AT 416 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BARNUMTON TO 6 MILES SOUTHEAST OF MACKS CREEK...MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LOCATIONS IMPACTED INCLUDE BARNUMTON...BRANCH...CAMDENTON...CLIMAX SPRINGS...DECATURVILLE...GREEN BAY TERRACE...HURRICANE DECK...LINN CREEK...MACKS CREEK...OLD LINN CREEK...OSAGE BEACH...PURVIS AND ROACH. OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT SATURDAY MORNING FOR SOUTHERN MISSOURI. && LAT...LON 3816 9261 3790 9260 3791 9307 3819 9306 TIME...MOT...LOC 0918Z 274DEG 30KT 3810 9289 3791 9286 WIND...HAIL 60MPH 1.00IN $$ SCHAUMANN
154 WWUS53 KSGF 180944 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 444 AM CDT SAT JUN 18 2011 MOC029-180953- /O.EXP.KSGF.SV.W.0312.000000T0000Z-110618T0945Z/ CAMDEN MO- 444 AM CDT SAT JUN 18 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMDEN COUNTY WILL EXPIRE AT 445 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT SATURDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3816 9261 3790 9260 3791 9307 3819 9306 TIME...MOT...LOC 0943Z 274DEG 30KT 3808 9263 3789 9260 $$ SCHAUMANN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:31 AM CDT, 32 minutes earlier.
Area forecast discussion, Jun 18, 3:31 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 331 AM CDT SAT JUN 18 2011 .DISCUSSION... FOR THIS FORECAST...MAIN CONCERNS REVOLVE AROUND ONGOING CONVECTION ACROSS CENTRAL MISSOURI ASSOCIATED WITH AN MCV...THE POTENTIAL FOR A SIMILAR SYSTEM TONIGHT AND CHANCES FOR THUNDERSTORMS AND POTENTIAL SEVERE WEATHER FOR THE MIDDLE OF THE WEEK. THUNDERSTORMS NOW ONGOING ACROSS CENTRAL PORTIONS OF MISSOURI WILL MOVE LIKELY BEGIN TO DEVELOP TO THE SOUTHEAST WHERE 700MB TEMPERATURES FALL TO BELOW 14 DEGREES. FOR MUCH OF THE NIGHT THIS CONVECTION HAS BEEN ALONG AND NORTH OF THIS LINE. WHILE THIS MAY NOT BE THE PRIMARY FACTOR IN LIMITING STORM DEVELOPMENT TO THE SOUTH OTHER FACTORS SUCH AS THE MCV...MUCAPE VALUES ABOVE 2000J/KG AND A 45KT LOW LEVEL JET NOSING INTO THE AREA WILL AT LEAST KEEP THE STORMS ON AN EASTWARD TRACK WHICH WOULD EFFECT CENTRAL MISSOURI. THIS MCS SHOULD DISSIPATE LATE THIS MORNING. THERE IS A CHANCE THAT A SIMILAR MCS WILL DEVELOP ACROSS EASTERN KANSAS AND IMPACT THE MISSOURI OZARKS AGAIN THIS EVENING AND TONIGHT. THE PRIMARY THREATS WOULD BE GUSTY STRAIGHT LINE WINDS AND SOME HAIL. A BRIEF SPIN UP ALSO CAN NOT BE RULED OUT. THE UPPER LEVEL RIDGE AND 700MB THERMAL RIDGE IS EXPECTED TO WEAKEN TODAY AS A WEAK UPPER LEVEL SHORT WAVE MOVES ACROSS THE TOP OF THE RIDGE AND SUPPRESSES IT SOME. THE STORMS WOULD DIMINISH BY EARLY SUNDAY MORNING AS THE RIDGE BEGINS TO REASSERTS ITSELF FOR SUNDAY. THIS WOULD BRING A RETURN OF WARMER TEMPERATURES DURING THE DAY SUNDAY. THIS ALSO WILL PLACE THE REGION UNDER MEAN SOUTHWESTERLY FLOW...ALLOWING INCREASING MOISTURE TO FILTER INTO THE AREA. AS THIS OCCURS LATE SUNDAY AND INTO MONDAY AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED TROUGH WILL SWINGS INTO THE NORTHERN PLAINS. AS THE SYSTEM CONTINUES TO MOVE TO THE EAST TUESDAY INTO WEDNESDAY IT WILL BRING A COLD FRONT THROUGH THE REGION AND BRING THE NEXT CHANCE FOR SEVERE WEATHER TO THE AREA. THE COMBINATION OF A WARM AND MOIST AIRMASS AND THE FRONTAL FORCING WILL LIKELY BE ENOUGH TO PRODUCE STRONG TO SEVERE THUNDERSTORM FOR MUCH OF THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS. THE COLD FRONT WILL PUSH SOUTH OF THE REGION EARLY WEDNESDAY HOWEVER THE UPPER LEVEL LOW TAKES ITS TIME MOVING ACROSS THE NORTHERN PLAINS INTO INTO THE GREAT LAKES REGION INTO THE END OF THE WEEK. THIS WILL ALLOW THE UPPER LEVEL PATTERN TO SHIFT INTO A MORE NORTHWESTERN FLOW FOR THE END OF NEXT WEEK AND FOR NEXT WEEKEND THOUGH IT MAY BE SHORT LIVED AS ANOTHER UPPER LEVEL TROUGH DIGS INTO THE WEST COAST. IN GENERAL...IT APPEARS THE AREA WILL BE IN FOR A PERIOD OF ACTIVE WEATHER FOR THIS WEEKEND AND THE COMING WEEK. HATCH && .AVIATION... /ISSUED 1240 AM CDT SAT JUN 18 2011/ FOR THE 06Z TAF PACKAGE...PRIMARY FORECAST CHALLENGE FOR THE NEXT 6 TO 9 HOURS WILL BE THE EVOLUTION OF THUNDERSTORMS ALONG A WARM FRONT ACROSS EAST CENTRAL KS INTO CENTRAL MO. THE BULK OF THIS ACTIVITY...AT THIS POINT...LOOKS AS THOUGH IT WILL REMAIN TO THE NORTH OF JLN/SGF/BBG. HOWEVER...IT IS PLAUSIBLE THAT THIS ACTIVITY TURNS A BIT TO THE SOUTHEAST WITH TIME...ESPECIALLY AFTER 09Z. HAVE HANDLED WITH CB AND VCTS FOR THE TIME BEING...BUT WILL UPDATE IF CONFIDENCE IN OCCURRENCE INCREASES. OTHERWISE EXPECT VFR CONDITIONS THROUGH MUCH OF SATURDAY INTO SATURDAY EVENING. YET ANOTHER COMPLEX TSRA IS EXPECTED TO DEVELOP ACROSS EASTERN KS LATE THIS AFTERNOON AND EVENING AND HAS THE POTENTIAL TO AFFECT THE TAF SITES THIS EVENING. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 12:20 AM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1220 AM CDT SAT JUN 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1220 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... ELEVATED TO SIGNIFICANT DAMAGING THUNDERSTORM WIND RISK. ELEVATED LARGE HAIL RISK. LIMITED TORNADO RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A COMPLEX OF THUNDERSTORMS CONTINUES TO ORGANIZE ACROSS CENTRAL KANSAS. THESE THUNDERSTORMS WILL ARRIVE IN EXTREME SOUTHEAST KANSAS AROUND OR AFTER 1 AM...WITH A STEADY PROGRESSION OF STORMS TO THE EAST SOUTHEAST INTO PORTIONS OF CENTRAL AND SOUTHWEST MISSOURI AFFECTING AREAS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS. A TORNADO OR TWO CANNOT BE RULED OUT...HOWEVER THE OVERALL RISK IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT MAINLY ACROSS EXTREME SOUTHEAST KANSAS INTO CENTRAL AND SOUTH CENTRAL MISSOURI WITH LARGE HAIL AND DAMAGING WINDS ONCE AGAIN BEING THE PRIMARY THREATS. ISOLATED TORNADOES MAY ALSO BE POSSIBLE. AFTERNOON HEAT INDEX VALUES FROM THE MID 90S TO AROUND 100 DEGREES WILL BE POSSIBLE SATURDAY AND SUNDAY. NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CAN NOT BE RULED OUT WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT FOR AREAS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR AND WEST OF THE HIGHWAY 65 CORRIDOR. SPOTTER ACTIVATION ACROSS THE REST OF THE MISSOURI OZARKS WILL BE POSSIBLE OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Special weather statement, Jun 18, 1:22 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CDT SAT JUN 18 2011
KSZ073-180700-
BOURBON KS-
122 AM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 200 AM
CDT...
AT 118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
XENIA TO 3 MILES WEST OF BRONSON...MOVING EAST AT 35 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
HAMMOND...HARDING...MAPLETON...MARMATON...PETERSBURG...REDFIELD...
UNIONTOWN AND XENIA.
PEOPLE IN BOURBON COUNTY...INCLUDING BRONSON...UNIONTOWN...
REDFIELD...FULTON AND FORT SCOTT...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3805 9508 3805 9505 3804 9462 3775 9462
3774 9462 3778 9508 3804 9509
TIME...MOT...LOC 0622Z 281DEG 29KT 3814 9500 3788 9510
SCHAUMANNLocal storm report, Jun 18, 3:31 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 AM TSTM WND GST WARSAW 38.24N 93.38W
06/18/2011 E50 MPH BENTON MO LAW ENFORCEMENT
&&
HATCHSpecial weather statement, Jun 18, 3:34 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 AM CDT SAT JUN 18 2011
MOZ055-180900-
BENTON MO-
334 AM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR BENTON COUNTY UNTIL 400 AM CDT...
AT 333 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF
CROCKERVILLE TO 7 MILES SOUTHWEST OF FRISTOE...MOVING EAST AT 40 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE BRANDON...COLE CAMP...CROCKERVILLE...
EDMONSON...EDWARDS...FRISTOE...HASTAIN...IONIA...KNOBBY...LAKEVIEW
HEIGHTS...LINCOLN...MORA...PALO PINTO...RACKET...WARSAW...
WHITAKERVILLE AND ZORA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS AND TRUMAN LAKE.
PEOPLE IN BENTON COUNTY...INCLUDING LAKE OF THE OZARKS...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3851 9308 3844 9307 3819 9308 3819 9306
3807 9307 3807 9350 3820 9349 3821 9353
3822 9353 3828 9352 3852 9351 3851 9330
3854 9328
TIME...MOT...LOC 0834Z 291DEG 36KT 3848 9306 3805 9337
SCHAUMANNSpecial weather statement, Jun 18, 3:42 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 AM CDT SAT JUN 18 2011
MOZ056>058-069-180945-
CAMDEN MO-MARIES MO-MILLER MO-MORGAN MO-
342 AM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR MILLER...MORGAN...NORTHERN CAMDEN
AND WESTERN MARIES COUNTIES UNTIL 445 AM CDT...
AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
OLEAN TO 4 MILES NORTHWEST OF VILLAGE OF FOUR SEASONS TO BARNUMTON...
MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE ELDON...IBERIA...LAKE OZARK...LAKELAND...
LAURIE...OSAGE BEACH...STOVER...VERSAILLES...VIENNA...VILLAGE OF FOUR
SEASONS AND VILLAGE OF FOUR SEASONS.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
PEOPLE IN MILLER...MORGAN...NORTHERN CAMDEN AND WESTERN MARIES
COUNTIES...INCLUDING LAKE OF THE OZARKS...LAURIE...VILLAGE OF FOUR
SE...VILLAGE OF FOUR SEASONS...ELDON...LAKELAND...LAKE OZARK...OSAGE
BEACH...LAKE OF THE OZARKS STATE PARK...IBERIA AND VIENNA...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3869 9284 3860 9283 3849 9270 3844 9262
3843 9241 3834 9240 3834 9220 3830 9218
3829 9176 3801 9208 3807 9307 3868 9307
3870 9305
TIME...MOT...LOC 0842Z 273DEG 41KT 3848 9256 3823 9271
3809 9285
SCHAUMANNLocal storm report, Jun 18, 3:46 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND GST LAURIE 38.20N 92.83W
06/18/2011 E50 MPH MORGAN MO LAW ENFORCEMENT
WIND BLEW DOWN A PORTION OF A FIREWORKS TENT.
&&
HATCHSpecial weather statement, Jun 18, 3:53 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 AM CDT SAT JUN 18 2011
MOZ068-069-080-180930-
CAMDEN MO-HICKORY MO-DALLAS MO-
353 AM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...NORTHERN DALLAS AND
WEST CENTRAL CAMDEN COUNTIES UNTIL 430 AM CDT...
AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
CROSS TIMBERS TO HERMITAGE TO ELKTON...MOVING EAST AT 35 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BRANCH...CROSS TIMBERS...ELKTON...
HERMITAGE...LEADMINE...MACKS CREEK...NEMO...PITTSBURG...PRESTON...
ROACH...TUNAS AND URBANA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...POMME DE TERRE LAKE AND TRUMAN LAKE.
PEOPLE IN HICKORY...NORTHERN DALLAS AND WESTERN CAMDEN COUNTIES...
INCLUDING HERMITAGE...POMME DE TERRE LAKE...URBANA...MACKS CREEK AND
LAKE OF THE OZARKS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR PORTIONS OF CENTRAL MISSOURI.
LAT...LON 3806 9273 3794 9279 3789 9283 3789 9286
3787 9286 3779 9293 3779 9319 3781 9323
3781 9351 3794 9336 3807 9330 3806 9307
3808 9306
TIME...MOT...LOC 0853Z 270DEG 29KT 3811 9316 3794 9323
3782 9337
SCHAUMANNThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 2:30 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 60 min |
| Jun 18, 2:51 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 54 min |
| Jun 18, 3:34 AM CDT | Special Weather Statement | SGF | Benton | 26 min |
| Jun 18, 3:42 AM CDT | Special Weather Statement | SGF | Maries, Miller, Morgan | 63 min |
| Jun 18, 3:53 AM CDT | Special Weather Statement | SGF | Camden, Hickory | 37 min |
| Jun 18, 4:56 AM CDT | Special Weather Statement | SGF | Laclede | 34 min |
| Jun 18, 5:59 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.